# SDR SWAA085180

- Difficulty date: September 24, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N313SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23335
- Aircraft time: 73,623 hours, 68,568 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6573709
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND R2 EXTERIOR EMERGENCY EXIT LIGHT INOP.  REPAIRED LIGHT PER MM.
